# SDR FDEA202403210331

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 52,325 hours, 24,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186418238
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBOARD PANEL 251MUF DAMAGED. FABRICATED ZONE 250, 251MUF FLOORBOARD PANEL ON VT MAE TRAVELER T24/1738388 IAW   DWG SRZ 25-005 REV "R" MAJOR REPAIR
